MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC SUPERDIMENSION; INSTRUMENT, BIOPSY

COVIDIEN LP - SUPERDIMENSION INC SUPERDIMENSION; INSTRUMENT, BIOPSY
Model Number SDBF1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 06/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter during the procedure, the devices had no defects and the physician was able to complete the case.The patient experienced pneumothorax and had to used chest tube.The event has lead to or extend patient hospitalization.
 
Additional Manufacturer Narrative
Pneumothorax is a known short-term complication when a lung biopsy is performed during a transbronchial lung biopsy or ct guided percutaneous biopsy.If information is provided in the future, a supplemental report will be issued.

Brand Name
SUPERDIMENSION
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer (Section G)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer Contact
amy beeman
161 cheshire lane, suite 100
plymouth, MN 55441
7632104064
MDR Report Key14887590
Report Number3004962788-2022-00050
Device Sequence Number12333051
Product Code KNW
UDI-Device Identifier10884521809543
UDI-Public10884521809543
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K925392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDBF1000
Device Catalogue NumberSDBF1000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2022
Initial Report FDA Received Date07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale